# SDR SWAA2021042967350

- Difficulty date: April 26, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 75,476 hours, 44,716 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50103
- Part serial: 000208
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE FLAPS TRANSIT LIGHT STAYED ILLUMINATED FLAPS 1-5. PERFORMED QRH PROCEDUE & DID A FLAPS 15 LNDG.. GREEN LE FLAPS EXT LIGHT ILLUMINATED UPON SELECTING FLAPS 15. / R&R #1 SLAT PER MM 27-81-21 INDICATION OPS CHECK GOOD PER MM 27-88-21 SLAT POSITION PN # ON 114A5010-3 SN # ON 000454 PN # OFF 114A5010-3 SN # OFF 000208 RAR # 96481
